# SDR DALA2024012901254

- Difficulty date: January 11, 2024
- Submitted: January 29, 2024
- Operation: Air carrier
- Aircraft: N115DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50034
- Aircraft time: 11,809 hours, 5,572 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Lt Nr 5
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H SLAT TRACK NBR 5 UPPER FWD SURFACE HAS EVIDENCE OF CORROSION AND PREVIOUS REWORK REF AA5742-01028. LIAISON ENGINEERING SUPPORT WILL BE REQUIRED BEFORE FURTHER FLIGHT. C/W PRI ER/A 607387-14AD STEP 8 CRITERIA, NO FURTHER REWORK REQUIRED ; REPAIRED LH SLAT TRACK #5 UPPER FWD SURFACE PER ER/A 607387-14AD REV A AND PRI REV 0, 1, 2, 3. ASSOCIATED AA 5742-01028 ADDED FOR AC 8115 ASSOCIATED ER/A 14-607387 ADDED FOR AC 8115. (LP# 0173163)
